# SDR 99ZZZX564

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830CA
- Make and model: Beech 1900D
- Aircraft serial: UE19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 11482014511
- Condition: Broken
- Location: Nlg
- Part time: 13,109 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR FAILED TO EXTEND.  UPON INSPECTION OF AIRCRAFT, NOSE GEAR CENTERING LINK ASSEMBLY FOUND BROKEN.  REPLACED NOSE GEAR CENTERING LINK ASSEMBLY WITH NEW ASSEMBLY.  PERFORMED INSPECTION OF NOSE GEAR CENTERING LINK ASSEMBLY ON ALL AIRCRAFT IN FLEET.  (X)
